| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Ioannis K. Argyros, Stefan Maruster
      Estimating radius of convergence for modified Newton method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 19, 933-951
      https://doi.org/10.12988/ams.2017.7280

Copyright © 2017 Ioannis K. Argyros and Stefan Maruster. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines